Topological regularization on numerical simulations of the advection equation

DOI Web Site 参考文献4件 オープンアクセス
  • Takeda Kota
    Department of Mathematics, Kyoto University RIKEN Center for Computational Science
  • Kaji Shizuo
    Institute of Mathematics for Industry, Kyushu University
  • Miyoshi Takemasa
    RIKEN Center for Computational Science

説明

<p>Numerical simulation of the one-dimensional advection equations is known to be difficult with discontinuous initial states. The initial shape undergoes distortion due to high-frequency fluctuations, exemplifying a prevalent challenge in discretizing dynamics: the violation of conservation laws. In addressing this issue, our study introduces a topological regularization method for numerical simulations, leveraging persistent homology. The effectiveness of our approach is demonstrated through numerical simulations of the one-dimensional advection equation with a rectangular initial state. The results highlight the potential of our method to improve the accuracy and fidelity of simulations, especially in scenarios where maintaining topological conservation is critical.</p>

収録刊行物

  • JSIAM Letters

    JSIAM Letters 16 (0), 53-56, 2024

    一般社団法人 日本応用数理学会

参考文献 (4)*注記

もっと見る

詳細情報 詳細情報について

問題の指摘

ページトップへ